# SDR CA960808103

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Broken Bearing
- Location: #4 & #5 Bearing
- Part time: 8,040 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD CHIP DETECTOR LIGHT IN CRUISE AND RETURNED TO BASE. POST FLIGHT INSPECTION FOUND METAL IN THE OIL TANK. FURTHER INSPECTION REVEALED THE #4 AND #5 BEARINGS HAD FAILED. THE COMPLETE GEARBOX WAS REPLACED.
